RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bezuglyi Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 5

Number of views:
This page:185
Abstract pages:1046
Full texts:314
References:70

http://www.mathnet.ru/eng/person25195
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215325

Publications in Math-Net.Ru
2015
1. S. Bezuglyi, O. Karpel, J. Kwiatkowski, “Subdiagrams of Bratteli Diagrams Supporting Finite Invariant Measures”, Zh. Mat. Fiz. Anal. Geom., 11:1 (2015),  3–17  mathnet  mathscinet  isi
2002
2. S. Bezuglyi, J. Kwiatkowski, “Topologies on full groups and normalizers of Cantor minimal systems”, Mat. Fiz. Anal. Geom., 9:3 (2002),  455–464  mathnet  mathscinet  zmath
1996
3. S. I. Bezuglyi, “On recurrence and superrecurrence of $H$-cocycles”, Mat. Fiz. Anal. Geom., 3:1/2 (1996),  3–17  mathnet
1986
4. S. I. Bezuglyi, V. Ya. Golodets, “Outer conjugacy of the actions of countable amenable groups on a measure space”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986),  643–660  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:1 (1987), 1–18
1980
5. S. I. Bezuglyi, V. Ya. Golodets, “Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III”, Dokl. Akad. Nauk SSSR, 254:1 (1980),  11–14  mathnet  mathscinet  zmath

2007
6. S. I. Bezuglyi, L. L. Vaksman, S. L. Gefter, A. I. Danilenko, G. N. Zholtkevich, V. M. Kulagin, V. A. Marchenko, N. I. Nessonov, L. A. Pastur, S. D. Sinel'shchikov, E. Ya. Khruslov, “Valentin Yakovlevich Golodets (on his seventieth birthday)”, Zh. Mat. Fiz. Anal. Geom., 3:2 (2007),  277–279  mathnet
7. D. V. Anosov, S. I. Bezuglyi, A. M. Vershik, S. L. Gefter, A. I. Danilenko, R. S. Ismagilov, V. A. Marchenko, N. I. Nessonov, S. P. Novikov, Ya. G. Sinai, S. D. Sinel'shchikov, A. M. Stepin, “Valentin Yakovlevich Golodets (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1231–1232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019